MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 HIGH PERFORMANCE; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).Digitaldiagnost r4.X is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.For anatomies that are larger than the detector size, it is possible to make a series of exposures covering the whole anatomy (for example full spine or full legs).These individual images can be "stitched" together via the software program.For proper patient positioning and support, the patient can be placed on the so-called stitching patient support or stitching stand (9890 010 87432), a platform with two handles that the patient can hold on to during the examination.For the ease of use during transportation, the patient support for stitching has wheels and a folding footboard.The footboard is connected to the frame via two hinges and a brake cylinder.It has to be folded up and fixed by a hook for transportation, e.G.From one room to another.The brake cylinder was introduced with fco71200185 and has the task to ensure that the footboard lowers itself slowly (within 5-7 seconds) when the hook is released, to prevent the footplate from falling on the foot of a person.If the operator steps on the footboard while it is still moving down, the mounting of the brake cylinder can break, and the footboard falls down immediately.In a worst case, it may hit the foot of a person and break a bone.Philips received a complaint on digitaldiagnost r4.X indicating that the hydraulics of the platform of the column cart fail.The device was in use and there was no harm to the patient or user.The field service engineer (fse) performed analysis and concluded that the pedestal was moving faster than normal because the hydraulics couldn¿t hold it properly.This happened due to a faulty gas spring, the gas spring failed due to natural aging, not because of user handling.Fse replaced the faulty gas spring with a new one.After installation, the system was tested to verify full functionality and to ensure that the platform's movement had been restored to normal operational standards.Based on the information available and the testing conducted, the cause of the reported problem was wear and tear due to aging.The reported problem was confirmed by the customer.
 
Event or Problem Description
It was reported that the hydraulics of the platform of the column cart fail.The device was in clinical use and there was no patient or user harm.Additional information received that the hydraulic failure was caused by a defective gas spring.

Brand Name
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22222837
Report Number3003768251-2025-000083
Device Sequence Number12916537
Product Code MQB
UDI-Device Identifier00884838065321
UDI-Public(01)00884838065321
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 HIGH PERFORMANCE
Device Catalogue Number712031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown